# SDR FDEA202310311817

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N865FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40671
- Aircraft time: 16,367 hours, 2,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN, GROUND CREW OPENED FORWARD CARGO  COMPARTMENT DOOR AND PLACED DISINSECTION CANISTER  IN COMPARTMENT. WHEN THE DOOR WAS CLOSED, IT  GENERATED A LOWER CARGO FIRE WARNING. FOLLOWED ECAS  PROCEDURES. PRIOR TO DISCHARGE OF BOTTLE, WARNING  DISAPPEARED. ALERT WAS GENERATED DUE TO MANDATORY ROUTINE  QUARANTINE  INSPECTION SPRAY. NO FAULTS LOGGED IN  MAT OR PRESENT ON STATUS PAGE. CGO COMPARTMENT  SMOKE DET TEST CARRIED OUT . ACFT ALL TESTS PASSED.  OK FOR SVC.
